| Model Number |
8887605163 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was discarded.
Event or Problem Description
Customer reports that the balloon on two foleys has ruptured.One after being in for 2 weeks, and one after one week.This case has been processed for the first occurrence.There is a separate case for the second occurrence.
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received, will be used for further tracking and trending purposes.